# SDR CALA2024060401687

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 33,751 hours, 12,317 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 90195002
- Part serial: 6857
- Condition: Malfunctioned
- Location: Nr 2 Fire Detect
- Part time: 33,720 hours, 12,306 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG OVHT 2 INDICATION ON TAKEOFF PERFORMED BITE ON APU/FIRE DECTECTION CONTROL MODULE FIM 26-10 TASK 801 NO FAULTS, CK OK. REF AMM TASK 26-11-00-00-730-891 CHECK ENG FIRE DECTION LOOP RESISTANCE ALL 4 STEPS CK OK WITH READING OF 865 OHMS REPLACED UPPER FAN FIRE DETECTOR ASSEMBLY REF AMM 26-11-01-400-802. OPS TEST OK. REPLACED ENGINE FIRE DETECTION CONTRL MODULE REF AMM  26-10-01-400-801. OPS TEST OK.  OVERHEAT INDICATION COULD NOT BE DUPLICATED, REF FIM 26-10 TASK 811 RAN RIGHT ENGINE AT 75% N1 FOR 5 MIN, NO OVERHEAT NOTED.
